MAUDE Adverse Event Report: O&M HALYARD, INC. XTRA TRACTION SHOECVR; PROTECTIVE APPAREL

O&M HALYARD, INC. XTRA TRACTION SHOECVR; PROTECTIVE APPAREL
Model Number 69252
Medical Device Problem Code Device Unsafe to Use in Environment (2918)
Health Effect - Clinical Code Fall (1848)
Date of Event 02/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Incident two the product involved in the event is available for evaluation but has not been returned at the time of this report.O&m halyard, inc.Is the specification developer and complaint handling establishment of the x-tra traction* shoe cover, universal size, blue.The complaint component x-tra traction* shoe cover, universal size, blue, part number 69252 is contract manufactured by hubei xinxin non-woven co., ltd (fda registration number 3011547453).A supplier corrective action (scar) was submitted to the contract manufacturer on 15mar2024.A follow-up report will be provided upon conclusion of investigation and response by the contract manufacturer.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
Incident two per customer they have some concerns with the traction of the shoe covers they've received.They've had staff members slip and fall while wearing them.The second incident occurred on february 15, 2024.For this incident in february, the employee was put on modified duty due to injury to the lower back and wrist from the fall.There was no hospital stay for this patient.
 
Additional Manufacturer Narrative
Incident two o&m halyard, inc.Is the specification developer and complaint handling establishment of the x-tra traction* shoe cover, universal size, blue.The complaint product is contract manufactured by hubei xinxin non-woven co., ltd (fda registration number (b)(4).A supplier corrective action (scar) was submitted to the contract manufacturer on march 14, 2024.Samples were received from the customer.Visual inspection confirmed no issues.Ten samples were sent to lab for friction testing.All results were found to meet specification.Device history records were reviewed, all incoming, in-process and final inspections were within specification.No root cause was identified.O&m halyard and contract manufacturer will continue to perform tracking and trending.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
XTRA TRACTION SHOECVR
Common Device Name
PROTECTIVE APPAREL
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
HUBEI XINXIN NON-WOVEN CO., LTD
taizihu industrial park
pengchang town xiantao
hubei, china 43301 8
CH   433018
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key19085263
Report Number3014421917-2024-00006
Device Sequence Number12675392
Product Code FXP
UDI-Device Identifier30680651692529
UDI-Public30680651692529
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number69252
Device Catalogue Number991069252
Device Lot NumberHX22075799
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/09/2024
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown